MathSciNet Relay Station
MathSciNet bibliographic data
MR227288 20.80 (16.00)
Drobotenko, V. S.; Rudʹko, V. P. Representations of a cyclic group by groups of automorphisms of a certain class of modules. (Ukrainian) Dopovīdī Akad. Nauk Ukraïn. RSR Ser. A 1968 1968 302–304.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement